MathSciNet Relay Station
MathSciNet bibliographic data
MR1896238 22E50 (11F70 11S37)
Mœglin, Colette; Tadić, Marko Construction of discrete series for classical $p$-adic groups. J. Amer. Math. Soc. 15 (2002), no. 3, 715–786.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement